# SDR DALA2023110309048

- Difficulty date: November 2, 2023
- Submitted: November 3, 2023
- Operation: Air carrier
- Aircraft: N332DN
- Make and model: Airbus A321-213
- Aircraft serial: 7973
- Aircraft time: 17,496 hours, 7,806 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3032 CRACK SHEAR PLATE STR 23 L AT AFT GALLEY AREA. CORRECTIVE ACTION: REPLACED SHEAR PLATE STR 23 LH AT AFT GALLEY AREA (1 EA) PER A321 SRM 51-42-11-801. (0046568)
